RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1304–1307 (Mi dan32107)  

MATHEMATICS

An analog of the Rado–Cartan theorem for solutions of elliptic equations

A. B. Shabat

M. A. Lavrentiev Institute of Hydrodynamics

Full text: PDF file (606 kB)

Bibliographic databases:
UDC: 517.946
Presented: М. А. Лаврентьев
Received: 07.03.1965

Citation: A. B. Shabat, “An analog of the Rado–Cartan theorem for solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1304–1307

Citation in format AMSBIB
\Bibitem{Sha66}
\by A.~B.~Shabat
\paper An analog of the Rado--Cartan theorem for solutions of elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1304--1307
\mathnet{http://mi.mathnet.ru/dan32107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199546}
\zmath{https://zbmath.org/?q=an:0148.09002}


Linking options:
  • http://mi.mathnet.ru/eng/dan32107
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020